# SDR HALA0800025

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,820 hours, 29,806 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING WALK AROUND NOTICED NR 1 ENG LEAKING OIL.  CLEANED ENG COWL FOR NR 1 ENG RAN ENG FOR 5 MINUTES.  NO LEAKS NOTED.  NO OIL ADDED.  QUANTITY CHECK OF IDG AND ENG OIL LEVEL CHECK GOOD.  OK FOR SERVICE.
